# SDR DXTA2011080804690

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N655QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605655
- Aircraft time: 4,148 hours, 3,195 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Circuit Breaker
- Condition: Tripped
- Location: Anti Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

POWER BRAKE CIRCUIT BREAKER TRIPPED OFF DURING TAKEOFF, GIVING A ANTI-SKID INOPERATIVE CAUTION.  INSPECTED POWER BRAKE PUMP. ANTI SKID ROTARY TEST GOOD. NO FAULTS FOUND ON FAULT DISPLAY UNIT. TAXIED ACFT AND NO DEFECTS NOTED, REF MM 32-42-00.
